# SDR R61A201605280437

- Difficulty date: May 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 20,811 hours, 16,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, THE FWD CARGO DOOR CUT OUT AFT FINGER DOUBLER WAS FOUND CORRODED.  MX REMOVED AND REPLACED THE FINGER DOUBLER IAW SRM 51-41-02, 51-43-04, 51-40-02, AND 51-40-04.  MAJOR REPAIR.
